# SDR WRLA200324

- Difficulty date: November 21, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 805501
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR LIGHT IN BOTH POSITIONS REMAINED RED AFTER GEAR RETRACTED.  ADJUSTED SHIMS/GAP (.160) PROX SENSOR MAIN GEAR DOOR LATCH MECHANISM.  OPS CHECKED OK.  REMOVED AND REPLACED THE SENSOR MAIN GEAR DOOR LATCH MECHANISM.  OPS CHECK.  FOLLOWED PROCEDURE IAW MM 32-61-00/32-34-03.  REMOVED AND REPLACED RT MAIN LANDING UP AND DOOR LOCK SENSOR.  (M)
